adderall weight loss
- 05-22-2005, 06:10 PM
Originally Posted by chasec
I never cared much for slow release stuff, sometime it works, sometimes it doesn't. I don't care about covenience. I'd rather take a pill ever 6 hrs if it works than one every 12 hr that doesn't always even work for some reason. Taking two of the 30's together almost always works though.
- 12-08-2005, 01:57 AM
Originally Posted by DR.D
- 05-18-2006, 02:06 AM
Lol, I was just about to ask a question about adderall when I came across this thread. Recently I just started taking 40 mg of Adderall XR in the mornings and it works great, I'm always paying attention and in a good mood but the only downside Ive been having is the sexual side effects. When Im getting jiggy my friend just doesn't want to cooperate (Barely any feeling) Has anyone else had this problem? I know some friends that also complain about it.
05-18-2006, 05:14 AM
Yup, I have the same issue. I use Cialis to baid-aid the problem, but I wouldn't recommend that if you're taking adderall daily.Originally Posted by CREAO
05-24-2006, 09:44 PM
I was extremely addicted to adderall for about a year and a half. I got diagnosed with ADHD and started at 20mg a day. I loved the euphoria and kept bumping up the dose until I was taking 10 a day. That's 200mg a day of ADDERALL! I was really disconnected from everyone and just wanted to be by myself all the time. I even researched ways to make it work better to get me high and found that foods with bases in them enhance the euphoria. I would eat chicken to make it work better and the best was Pepto-Bismol the pink stuff.
I was also so addicted that I tried to research how to make my own homebrew. Be careful.
After I quit it cold turkey I was in the bed for about 2 weeks, sleeping and moping around the house REALLY REALLY DEPRESSED just totally craving the drug. Oh yea and another thing. When I quit the 200mg a day dose, my weight went from 196 to around 235 in less than a month. Pretty freaky huh?
07-06-2006, 05:51 PM
I've been taking adderal for 2 monthes now. I've gotten libido loss, I'm not sure it is from cutting or the adderal though.
07-07-2006, 12:28 AM
Read my post above, I have ALOT of experience with the drug. Your libido loss IS the adderall.Originally Posted by ABiLiTY
07-07-2006, 01:06 PM
Taken from BB.com on a recent thread, hope someone could shed some light on what this guy is saying(sadly i do remember reading something along these lines in a study some time ago.)
Rep Power: 1jb6080 will become famous soon enough. (+50)jb6080 will become famous soon enough. (+50)
Originally Posted by zdcisme123
end of thread
Actually, Adderall. (Dextroamphetamine, and racemic amphetamine salts). That **** will be the death of our ADHD youth.
The author of this forum wanted something safe. Well for anyone who is afraid of creatine of NO supplements, because they might be bad, consider this: adderall WILL fry your brain, probably even mess up your life. The amphetamines are such potent vasoconstrictors, that they force the body to produce excess nitric oxide (don't get excited yet - why? read on) which under amphetamine-induced conditions reacts with superoxide to produce peroxynitrite, ONOOO-.
This chemical (peroxynitrite) has been shown to oxidize the **** of dopamine neurons in the brain and thus ruin cognitive abilities. Also, amphetamines reduce endogenous production of norepinephrine, requiring you take more and more for the same effect over time. Well, given neuronal death caused by the peroxynitrite, eventually your brain power plateaus, then declines. You eventually become psychotic, and develop schizophrenic symptoms, including hallucinations and aggression. You must stop, and your brain will be in recharge mode for .5 - 3 years, depending on your age and biochemical factors.
zdcisme123, you should be utterly ashamed of yourself for bringing this up. The fact is, adderall is just a prescription form of one of the most devastating street drugs, that causes people to commit terrible crimes. It should never be taken by anyone wanting to get a healthy boost on their studies. Jeez, man. This stuff is serious.
07-08-2006, 03:56 PM
That guy's on a soapbox. Adderal is not that bad. They've been giving amphetamines to little 6 year old kids for over half a century now. I personally took 60-90mg/d Adderal for about 11 straight years. I do have one regret, I should have never stopped! It works wonders on depression and makes you highly productive too. If anything, it greatly enhanced my cognitive functions.
07-08-2006, 05:05 PM
07-08-2006, 05:30 PM
Adderal killed my appetite and I lost 54 pounds in six months when I was already at 9% body fat. So it was pretty rough on me...
07-08-2006, 07:57 PM
Stack 15mg of Remeron with it at night. Your appetite stays in tact.Originally Posted by ****wootton
07-11-2006, 12:42 AM
07-12-2006, 08:39 PM
my parents give me adderall (i think its adderall, its the lil blue pill, ill check to make sure though) you guys think i should not take it?
07-12-2006, 09:25 PM
07-13-2006, 09:51 AM
07-13-2006, 08:06 PM
Maybe. Amphetamines can actually promote urinary retention, but if anything, they tend to dehydrate and dry me.Originally Posted by Grifter
07-14-2006, 06:02 AM
adderall is the drug of choice for all the top models and actresses who are addressing weight issues. It may even replace cigarettes!
07-14-2006, 06:28 PM
07-15-2006, 11:56 PM
wtf after reading some of this im not taking it anymore....weight loss, loss of appetite, depression, worst prescription street drug? wtf im pissed at my parents for making me take this ****....i should stop right? someone respond or PM thanks
07-16-2006, 02:12 AM
Man, if you don't really need it, don't take it. If it helps you though, it's like a miracle drug for some people. It worked great for me. You're the only one who really knows if you "need" it or not. Maybe you could at least reduce the dose, but don't just stop cold turkey unless it's clearly hurting you somehow. Phase down the dose to stop over a few weeks and be honest with your doc and your folks that you don't think you need the amphetamines and you wanna maybe try something else. It's your body, your choice!Originally Posted by khan8
07-17-2006, 12:17 PM
07-17-2006, 07:49 PM
Zoloft is an SSRI. It's very effective, but stomach and libido sides are not uncommon.Originally Posted by khan8
03-06-2007, 10:09 AM
so, yes it is going to increase liposysis, decrease appetite due to the fact it increases the amount of norepinepherine which agonizes the betas, much like ephedrine.
07-19-2007, 08:13 PM
07-19-2007, 10:35 PM
Any stimulant which raises your basal metabolic rate and suppresses your appetite, i.e. Adderall, cocaine, methamphetamine, amphetamines etc., are going to cause weight loss, assuming you're not forcing yourself with food.
My roommate has been on Adderall for awhile. She was 5'5", 115 pounds, and wanted to lose fat. So she would eat a decent breakfast at 8 AM, pop an Adderall, and not eat again until 6 PM, then again around 10 PM. So then she wanted to lose the fat quickly, so she used clen for a couple weeks.
07-19-2007, 10:36 PM
12-14-2007, 06:19 PM
You thought correctly.
Last edited by bassgirl; 12-14-2007 at 06:20 PM. Reason: more info
12-18-2007, 07:37 PM
I was on the generic Adderal for a few months, up until I started loading trucks for UPS. Between the work and the Adderal, I couldn't keep my weight up at all. I eat. Just couldn't eat enough. Like hardcore dirty bulk was not enough.
I'm also bipolar, and a strong responder to stims, so one of the first things I did when I felt that euphoria was take a whole bunch. At high levels, your libido goes sky high. Stupid high. I got so dehydrated though that I almost passed out. I wish that I'd taken my temperature, I'm sure that my brain was being cooked. I was so dehydrated that I couldn't sweat and was getting these weird chills.
When I went back to my doc, I just said not to prescribe me any more. One of the major downfalls of Bipolar is just not being able to control impulses sometimes. sucks, even with meds.
This stuff is bad news if abused, please be carefull. Apparently citric acid and/or vitamin C will blunt the effects. A lot of people report that it just turns the adderal off if they just have a glass of juice.
The Truth is, there is no Truth.
12-19-2007, 12:31 AM
Ya Adderal ****ed me up pretty bad but i didn't know what it was. I was diagnosed with ADD and Depression so i got put on Adderal and Lexapro. From 2nd semester freshman year to end of junior year i was completely anti social and so freakin depressed. I was so ****ed up but i was getting good grades for once so my parents didn't care and it just turned into a habit and my parents kept making me take it anyways. Around my junior finals for HS i got kicked out of my house and lived with my sister. I decided to quit taking it and then about a day later got a sinus infection (f'in terrible) added on with stopping these drugs cold turkey. I didn't really notice any loss in sex drive cause i didn't care about anything except Halo, poker, and school. haha ya maybe a little bit of a loser but i didn't give a **** about anything.
Similar Forum Threads
- By windwords7 in forum SupplementsReplies: 13Last Post: 03-16-2003, 02:06 PM
- By DarCSA in forum SupplementsReplies: 9Last Post: 03-12-2003, 04:29 PM
- By ChaseRoy in forum General ChatReplies: 0Last Post: 03-06-2003, 11:55 AM
- By WYD02 in forum AnabolicsReplies: 1Last Post: 03-05-2003, 12:45 PM
- By Sheesh in forum Training ForumReplies: 2Last Post: 03-02-2003, 01:17 PM